Multiplicity one for representations corresponding to spherical distribution vectors of class p

Aloysius G. Helminck, A.G. Helminck, G.F. Helminck

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Citations (Scopus)


    In this paper one considers a unimodular second countable locally compact group G and the homogeneous space X := H/G, where H is a closed unimodular subgroup of G. Over X complex vector bundles are considered such that H acts on the fibers by a unitary representation with closed image. The natural action of G on the space of square integrable sections is unitary and possesses an integral decomposition in so-called spherical distributions of class ρ. The uniqueness of this decomposition can be characterized by a number of equivalent properties. Uniqueness is shown to hold for a class of semidirect products.
    Original languageUndefined
    Pages (from-to)21-48
    JournalActa applicandae mathematicae
    Issue number1-2
    Publication statusPublished - 2005


    • Hilbert subspace - distribution vector - spherical distribution - Plancherel formula
    • IR-69570
    • METIS-233470

    Cite this